not sure if this belongs here..

Discussion in 'Mental Health Disorders' started by Rukia, May 27, 2011.

Thread Status:
Not open for further replies.
  1. Rukia

    Rukia Well-Known Member

    I don't know how to say this, or why I'm writing here.

    I've been on Wellbutrin for a while now and before I started on it I read and heard that it would stop cravings, and I got a tiny bit worried since my eating habits wasn't the best. I'm supposed to take it with my breakfast and at first I took it with a diet bar. At that time I usually ate a couple of diet bars a day and dinner + lots of chocotate, soda, etc. But I started eating less, the mid-day diet bar was replaced by a choc or two. After my dose was increased to 300mg, my breakfast diet bar was replaced by a choc and I can't eat dinner out because I usually can't finish half of it. I try to avoid food as much as I can, because just looking at it makes me feel sick. When my parents are having dinner when I'm home, I usually eat with them, but as little as I can without them thinking something is wrong. After every meal I feel really full, no matter how little I've eaten. It feels like I've eaten way too much pasta way too fast.

    I haven't lost much weight this year, probably because I've been sitting still alot the last month and a half because of college stuff. The reason why I know I haven't lost weight is that I check my weight twice a day, morning and night. I'm trying to stop it, but I do it without thinking. My weight has dropped a bit this week, which is not a problem really because I am still slightly overweight.

    Today I have eaten a few bites of chocolate and a glass of coke for breakfast and maybe 8-9 jellybeans and 1/3 of a 0,5l bottle of coke at work and thats it. I'm going to try to finish the bottle of coke and maybe eat some chocolate, but I'm not sure if I'll do it.

    I'm seeing my doc on wednesday and I know I have to ask him to take me off the Wellbutrin, both because of this and because I want to get back on Risperdal since Seroquel does nothing for me anymore. But because the Seroquel isn't working I'm hearing voices again, and they say they will fight me on it. So I can see myself going in to my doc, tell him everything is fine and leave without changing my meds at all. And even if I do tell him and get off both, how can I be sure that food won't make me sick anymore? Maybe it isn't just the Wellbutrin, it could be that my body has found a new way to say fuck you.

    I don't know why I'm writing this, it doesn't matter anyway.
     
  2. tweetypie

    tweetypie Antiquities Friend

    it matters if its worrying you hun. Maybe you could write it instead while you are feeling calm and focused and just hand it to him in the session ? xx
     
  3. Rukia

    Rukia Well-Known Member

    Thanks for taking the time to reply.
    I'll try to do that.
     
  4. Lady E

    Lady E Well-Known Member

    This is definitely something to be concerned about. Like Shadowgirl said definitely write something down or even use this post as a reference to explain to your doctor about what is going on. You owe it to yourself!
    Does the scale belong to you or your parents? Maybe you should put it out of the way so you don't weigh yourself subconsciously. It doesn't matter your weight as long as you are living and feeling healthy.
    If you ever need to talk shoot me a pm!
     
  5. Rukia

    Rukia Well-Known Member

    The scale is mine, so I guess I could hide it. Since last tuesday or wednesday I have lost 2kg, after staying on the same weight for months. And that is just from not eating, no exercise at all. I just hope it will stop when I get off my meds.
     
  6. Lady E

    Lady E Well-Known Member

    Just put it somewhere that isn't always easy to get to it will make you more conscious of when you are doing it. Take care of yourself.
     
Thread Status:
Not open for further replies.